# SDR SWIA202161614

- Difficulty date: October 5, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 37,529 hours, 23,597 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Delaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D; CAPT SIDE WINDOW DELAMINATED. WITHIN LIMITS OF AMM 56-12-01. 12/4 - CURRENT SIZE IS 2.5" X 2".    (FILED CLOSED)    CAPTAIN SIDE WINDOW NOT WITHIN LIMITS. REMOVED AND REPLACED CATAIN SIDE WINDOEW IN REF TO CRJ 900 AMM 56-12-01
